# SDR 98ZZZX346

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2013B
- Make and model: Luscom 8A
- Aircraft serial: 6440
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 0822031
- Condition: Corroded
- Location: Wing Root
- Part time: 3,599 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 96-24-17 (AMEND NR 39-9841 EFF 1-27-97) INTERGRANULAR CORROSION WAS FOUND ON THE REAR SPAR APPROXIMATELY 12 INCHES OUTBOARD OF WING ATTACH POINTS ON THE REAR SURFACE TOP OF REAR SPAR.  AREA WAS SLIGHTLY BULGED WITH A .50 INCH IN DIAMETER PIT WITH FLAKING ALUMINUM INSIDE THE DEFECT.
